MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2022/6209300

Медицинская библиотека · Case reports in transplantation · 2022

Catastrophic Antiphospholipid Syndrome after Orthotopic Liver Transplant.

Okeke R, Lok J, Wells R, Wycoff M, Engelhardt A, Bettag J, O'Leary C, Hallcox T, Nazzal M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Catastrophic antiphospholipid syndrome (CAPS) is an autoimmune thrombogenic disorder of small and large vessels caused by autoantibodies against phospholipids and phospholipid-binding proteins. This severe form of antiphospholipid syndrome (APS) presents clinically with simultaneous life-threatening multiorgan thrombosis and the presence of two or more persistent antiphospholipid antibodies (APL) confirmed on testing 12 weeks apart. Case Presentation. We describe a case report of a 66-year-old woman with detected antinuclear antibodies (ANA) pretransplant diagnosed with CAPS following orthotopic liver transplant. The patient had acute respiratory failure; Doppler ultrasound and CT angiogram confirmed thrombosis in the hepatic artery, subsequent occlusion of the jump graft, and a splenic infarct. Hypercoagulability workup showed elevated levels of anticardiolipin IgG and beta-2-glycoprotein IgG/IgM and positive lupus anticoagulant, treated with steroids and anticoagulation. The patient was discharged after one month and was transitioned from heparin to life-long warfarin.

CONCLUSION

Our patient provided a standard presentation of CAPS with abnormal pretransplant levels of antinuclear antibodies (ANA). Although there have been studies investigating the relationship between anticardiolipin antibodies and lupus anticoagulants and APS, the relationship between pretransplant positive ANA or antimitochondrial antibodies (AMA) and CAPS has yet to be explored. Further studies will be needed to determine the significance of these antibodies. We recommend preoperative APL testing for patients with positive ANA and AMA at preliver transplant presentation.

Для цитирования: Okeke R, Lok J, Wells R, Wycoff M, Engelhardt A, Bettag J, O'Leary C, Hallcox T, Nazzal M. Catastrophic Antiphospholipid Syndrome after Orthotopic Liver Transplant.. Case reports in transplantation. 2022. DOI: 10.1155/2022/6209300.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.